# SDR IPXA2021080772540

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 22,831 hours, 15,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102490
- Condition: Dented
- Location: Bs 760 S22-23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4FWD CARGO COMPARTMENT RH SIDE, FRAME STA 760 HAS A DENT BETWEEN STR S-22R AND STR S-23RREPAIR PER B757-200PF SRM REV 111.00 CHAPTER 53-00-07-2R-5 DETAIL I PER SRM 53-30-07-2R
